Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hultkrantz

Accutane + antibiotic

Recommended Posts

I was seeing a new derm today. She prescibed me accutane. Actually she didnt want me to have it but if I really wanted it then I'll get it. So i got it....

The thing is that she wanted me to quit taking Ey-max (Erythmycin) even if I asked if I could take it during the first month of tane to reduce flare-ups. She said that by using an antibiotic simuntanoiusly would make my liver more fragile. hmmf

It seems that a lot of people who have taken an Anti B. for the first month seems to be fine...

I know that If I go behind my derms back and take the antiB, she may cancell my treatment because of high liver tetsts. But Im tempted to do that ... =/

Does anyone have a clue, if an anti B aggrivated the liver blood tests by much?

Share this post


Link to post
Share on other sites

Just don't do it. Statiscally most people don't get an IB and like you said you could get taken off it. To be honest I actually thought erythmycin was one of the antibiotics that you could take with accutane but your derm is the trained professional and you should listen to her. She knows what she's doing.

Share this post


Link to post
Share on other sites

Just don't do it. Statiscally most people don't get an IB and like you said you could get taken off it. To be honest I actually thought erythmycin was one of the antibiotics that you could take with accutane but your derm is the trained professional and you should listen to her. She knows what she's doing.

I would not take any drug in combo w/accutane without your drs approval. That is just foolish. :naughty:

Share this post


Link to post
Share on other sites

my derm recommended i stay on my antibiotic for the first month, but it was a different antibiotic, cephalexin. i would listen to the derms advice.

Share this post


Link to post
Share on other sites

I was seeing a new derm today. She prescibed me accutane. Actually she didnt want me to have it but if I really wanted it then I'll get it. So i got it....

The thing is that she wanted me to quit taking Ey-max (Erythmycin) even if I asked if I could take it during the first month of tane to reduce flare-ups. She said that by using an antibiotic simuntanoiusly would make my liver more fragile. hmmf

It seems that a lot of people who have taken an Anti B. for the first month seems to be fine...

I know that If I go behind my derms back and take the antiB, she may cancell my treatment because of high liver tetsts. But Im tempted to do that ... =/

Does anyone have a clue, if an anti B aggrivated the liver blood tests by much?

LOL, my derm put me on erythromycn along with accutane for 3 of the 5 months of my course.

Share this post


Link to post
Share on other sites
Guest

Yar I was on 100 mg of minocin for the first month of my course and my derm started me on 20 mg of accutane (i weight 165, my final dosage was 80mg a day). So I dunno man, it depends. I just wouldn't do it. sorry.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×